# SDR DALA2023091807648

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 9,975 hours, 4,565 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK #3 HAS DAMAGE ON LOWER AFT SURFACE WITH EVIDENCE OF PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5742-01028-02A/002 00005 ACCOMPLISHED ER/A 607380-14AD REV B PRI REV 0 AND FINAL ER/A 607380-14AD REV B SECTIONS 2 AND 4 AND AMDS 5742-01028-02A. (LP# 2973045)
